Welcome to the forum. I am glad you decided to post on the site, but sorry for the pain that brought you here.
I am on the fentanyl patch as well, and have had successful relief for the last 2 years in August. I am happy with it now, but my first two months were rough. I had dizziness and vomiting and got the blah feeling you are describing, but mine tending more toward depression. I have a history of depression and anxiety, and my doctors were aware of this and ready to help me when I informed them.
As Momto8 asked, have you ever had depression before? Have you called your doctor to tell them of the new blah feeling? Are you on an antidepressant now?
I can tell you that I choose to stay on the lowest dose of medications possible because tolerance to the medications can happen. My medical issues are expected to be life-long, so I want to keep tolerance at bay for as long as I can. If you are unsure about putting on another patch, I would follow your instincts. You know your body best.
These are just my experiences. Some people wear the patch and have no side effects. Everyone reacts to medications and procedures differently. You must work with your doctor to find what is best for you. I urge you to call your doctor if the blah feeling continues or gets worse.
I hope that the blah feeling lifts and you get the pain control you are looking for. Please keep us posted. I would like to see how you are doing.
The worst sin towards our fellow creatures is not to hate them, but to be indifferent to them. That's the essence of inhumanity. George Bernard Shaw
Pelvic adhesive disease, endometriosis, history of adenomyosis with hysterectomy, ovarian remnant syndrome, IBS, SI dysfunction, arthritis, fibromyalgia, kidney stones, depression, and anxiety with panic attacks.